Agenda
Lisbon, June 6 & 7 2018
8:00 am
Registration
9:00 am
Seating Arrangements
Chris Adams - Celebrity Speaker

As an event manager, it’s important that you understand how to recognize the different types of guest speakers – and how best to leverage them for your events.

4 Hours Orange County Convention Center, USA
2.00 pm
Review about event
Stevan Smith - Social Architects, inc.

The ITxpo is centered around CIO‘s and senior IT leadership to provide them actionable advice and direction that drives digital technologies into your businesses products, processes and people.

2 HOURSE Convention Center, Hilton Hotel
5.00 pm
Final Explanations
Chris Lin - Journalist
2 Hours Convention Center, Hilton Hotel
7.00 pm
Lisa Amaira Technology & inspire
Daryl Dixon - Seminar Leader

The American Planning Association’s 2017 Conference is perfect for event professionals who are looking for an opportunity to learn about new trends and hot topics in the industry.

5 Hours Los Angeles, California
4:00 pm
Gathering for Meet
7:00 pm
Introduction about concept
1 Hours Convention Center, Hilton Hotel
9.00 pm
Review About Event
Stevan Smith - Social Architects, inc.

Conference dolor sit amet consectetur adipisicing elit, seddo eiusmod tempor incidid untlabre et dolore

1 HOURSE Convention Center, Hilton Hotel
8:00 am
Registration
1 Hour london
10.00 am
Welcome Speech
Kate Winslet
2Hours Convention Center, Hilton Hotel
1.00 pm
Lunch Time
Stevan Smith - Social Architects, inc.

Conference dolor sit amet consectetur adipisicing elit, seddo eiusmod tempor incidid untlabre et dolore

2 HOURSE Convention Center, Hilton Hotel
3.00 pm
Thoughts & Reviews
Stevan Smith - Social Architects, inc.

Eventful Enterprises presents the second annual gathering of the Eventful Forum, an executive conference dedicated to addressing the future of business through the world’s converging industrie

3 HOURSE Convention Center, Hilton Hotel
8:00 am
Introduction
Jack Sparrow
London
9:00 am
Event Gathering
10:00 am
Topic : Technology
3 Hours Convention Center, Hilton Hotel
5.00 pm
Reviews
Stevan Smith - Social Architects, inc.

Covering everything from Cloud to commerce, from social engagement to supply chain management, IT security to scalability concerns, and from big data to business analytics and so much more.

2 HOURSE Convention Center, Hilton Hotel
4:00 pm
Success Thoughts
Kate Winslet
10.00 am
Sensing the Business

IBTM just recently began featuring an event in South Africa to provide a better opportunity for elite meeting planners and buyers to network and gain relevant education in the industry.

2Hours Convention Center, Hilton Hotel
5.00 pm
Reviews
Stevan Smith - Social Architects, inc.

eTail 2017 will provide the most cutting edge information for multi-channel and eCommerce. You’ll see electric keynotes while networking with your peers and the top minds at America's most successful retailers.

2 HOURSE Convention Center, Hilton Hotel
8:00 am
Speak at Events
2 Hours landon
9:00 am
Welcome Speech
2 Hours Convention Center, Hilton Hotel
11.00 am
Business Strategy
Stevan Smith Social Architects, inc.

The Gartner Catalyst Conference is this years event for technical professionals. It's focuses on helping you to execute your organization’s key technology initiatives.

1 HOURSE Convention Center, Hilton Hotel
1.00 pm
Lunch
Stevan Smith Social Architects, inc.

eTail 2017 is designed to help you optimize the profits from your business by cutting out the fluff to give you hundreds of strategic takeaways.

2 Hours Convention Center, Hilton Hotel
3.00 pm
Speech About Topic
Stevan Smith Social Architects, inc.

TypeCon is presented each year by the Society of Typographic Aficionados (SOTA), an international non-profit dedicated to the promotion, study, and support of typography and related arts.

2 HOURSE Convention Center, Hilton Hotel
ARE YOU READY JOING OUR EVENT PROGRAMS ?
We are here for joining all hands for revolutionary Events